# SDR QXEA200603316

- Difficulty date: December 15, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - RUDDER RIGHT SIDE HAS WEAR MARKS ALONG LEADING EDGE, RS 40.0 - 150.0.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01 AND REO 670-55-42-001.
